| Model Number |
TFAT60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that post implantation of an intraocular lens (iol) the patient experienced blurry vision.Post implantation of approximately one month the lens was explanted with another lens.Additional information was requested.
Additional Manufacturer Narrative
Additional information reported in describe event or problem and additonal mfr.Narrative.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received saying there was a power change.In surgeons opinion in near sighted patients there is more room for lens to rotate, which is what it did.